MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25026UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: kinks were visible on the hypotube.Visual inspection confirmed that the stent was not present on the balloon.Stent crimp impressions were visible on the exposed balloon surface.The distal tip was slightly damaged.(b)(4).
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity drug eluting stent to treat a moderately calcified and mildly tortuous proximal cx lesion exhibiting 80% stenosis.No issues were noted with the device packaging.The device was removed from the hoop/ tray with no issues noted.The device was inspected with no issues noted.No difficulties removing the protective sheath.Stent inspected post sheath removal with no issues noted.Negative prep was performed successfully.During the procedure, the device did not pass through a previously deployed stent.No resistance was encountered during advancement or excessive force required.It was reported that the physician felt the stent get caught on a piece of calcium which resulted in the stent dislodging from the delivery balloon.This occurred before reaching the lesion.The physician maintained wire position and was able to use a regular 2.50 balloon to deploy the stent before it caused a blockage and used an nc balloon to inflate the stent to 3.25mm.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6303173
Report Number9612164-2017-00104
Device Sequence Number16343022
Product Code NIQ
UDI-Device Identifier00643169037519
UDI-Public00643169037519
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2018
Device Catalogue NumberRSINT25026UX
Device Lot Number0008176190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2017
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by Manufacturer01/09/2017
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;